# SDR SIMA20250611001

- Difficulty date: June 11, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N283NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000818
- Aircraft time: 15,033 hours, 10,131 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL ON APPROACH EMERGENCY DECLARED T/S PER FIM 27-51-00. FOUND TO BE TRANSITORY CONDITION OF THE SLAT/FLAP ACE. PERFORMED OPS CHECK. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
